# SDR CA080805011

- Difficulty date: August 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 10,974 hours
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 3896888M
- Condition: Cracked
- Location: Compressor
- Part time: 21,976 hours
- Component: Compressor
- Component part number: 23033193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A DAILY CHECK, A CRACK WAS FOUND ON THE COMPRESSOR SCROLL ON TOP, PARALLEL TO SHROUD HSG AND NEAR THE RT ELBOW. ACFT WAS GROUNDED. COMPRESSOR ASSY IS AN ON-CONDITION ITEM BUT THERE IS AN INSP EVERY 2000 HOURS. AS YOU CAN SEE THIS SCROLL WAS VERY HIGH TIME. SINCE LAST 2000 HOUR INSP 374.8 HOURS.  TO THE 2000 HR INSP INVOLVES INSPECTING THE SPUR ADAPTER GEAR AND ITS MATING GEAR. BELIEVE THAT THE SCROLL IS THE SAME TIME AS THE COMPRESSOR ASSY.
